# SDR NACA2022042500001

- Difficulty date: April 25, 2022
- Submitted: April 30, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,130 hours, 17,779 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 77328915
- Part serial: 901190
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE LEFT ENGINE HPSOV EICAS ILLUMINATED, PERFORMED QRH. PER FIM 36-10 FAULT TREE 853 WAS REPLACED LEFT ENGINE HPC IAW AMM 36-11-08/401, INSTALLATION TEST NORMAL. NO TRAX INFO FOR UNIT.
